# SDR SWAA2022021704972

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER FWD CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW SCUFF PLATE FOR FWD CARGO LOWER FWD CORNER IAW BOEING DRAWING 143A8331 AND SRM 51-40-05. SCUFF PLATE TO BE INSTALLED ON CUSTOMER CARD 753-140-00-014
